# SDR AWXA200601482

- Difficulty date: August 1, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON FLOOR PANEL NR 262 FF IN AFT CABIN AT FS 66 TO FS 68L. THE FLOOR PANEL WAS REPLACED AND INSTALLED WITH AWA CARD CID25318.
